Ueber den Dirichlet'schen biquadratischen Zahlkörper

D. Hilbert

Mathematische Annalen (1894)

  • Volume: 45, page 309-340
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hilbert, D.. "Ueber den Dirichlet'schen biquadratischen Zahlkörper." Mathematische Annalen 45 (1894): 309-340. <http://eudml.org/doc/157734>.

author = {Hilbert, D.},
journal = {Mathematische Annalen},
keywords = {class numbers; genus; ambiguous ideals},
language = {ger},
pages = {309-340},
title = {Ueber den Dirichlet'schen biquadratischen Zahlkörper},
url = {http://eudml.org/doc/157734},
volume = {45},
year = {1894},

AU - Hilbert, D.
TI - Ueber den Dirichlet'schen biquadratischen Zahlkörper
JO - Mathematische Annalen
PY - 1894
VL - 45
SP - 309
EP - 340
LA - ger
KW - class numbers; genus; ambiguous ideals
UR - http://eudml.org/doc/157734
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.